# SDR 200200279

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 64,833 hours, 33,228 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65B167634
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - CORROSION REPAIR AT FORWARD EDGE OF LOWER FORWARD SKIN PANEL, WS 1390-1498.  THE CORROSION WAS IN THE UPPER SURFACE OF THE SUBJECT SKIN, AND IN THE LOWER SURFACE OF THE RT WING FORWARD SPAR LOWER CHORD.  THE CORROSION WAS REMOVED BY BLENDING PER B747 SRM 51-10-01.  FABRICATED AND INSTALLED SHIMS AND TO ACCOMPLISH SRM REPAIRS AT ALL THREE CUTOUTS IN THE FORWARD EDGE OF THE SUBJECT WING SKIN, PER ECRA 477-57-078-2.
